Re: Pravachol + Leg PainPravachol + Leg PainPravachol + Leg PainPravachol + Dizzines
I had similar leg pain with Lipitor, then the doctor switched me to Zocor which gave me pain in the left forearm. The Zocor was accompanied by dizziness and gross lethargy. It took about two weeks to get over this after stopping the use of Zocor.
Although my blood tests didn't show liver enzyme problems, the fact that my body reacted in this manner caused me to stop all statins. I did try slow release niacin and still take it, but not regularly.
This condition is called Rhabdomyolosis, which is a muscle wasting condition. The damaged muscle cells are carried to the kidneys, which can cause major kidney problems - the worst of which is death.
Some of the literature I've read indicates that statins cause a marked loss of Co-enzyme Q10 (CoQ10), which is vitally important for cellular health - especially that of the heart. I now take that supplement daily. Most physicians don't advise the use of this supplement, even though the literature documents that statins deplete this nutrient.
While many people can tolerate the statins, I have found that I cannot.
Good luck to you.